# SDR 07FDEA02356

- Difficulty date: July 2, 2007
- Submitted: July 2, 2007
- Operation: Air carrier
- Aircraft: N481FE
- Make and model: Boeing 727227
- Aircraft serial: 21463
- Aircraft time: 43,378 hours, 27,803 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 652163480
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, I/B FLAPS, AFT FLAP O/B END T/E IS DELAMINATED.  REMOVED, REPAIRED, AND REINSTALLED RT WING I/B FLAP, AFT FLAP ASSY REF'S MM 27-51-002-4 AND SRM 51-40-20 THIS IS CLASSIFIED AS A MAJOR REPAIR.  PLAY AND POSITION CHECK TO BE PERFORMED ON ROUTINE CARD W/C 76C017-00.
